# SDR DALA1031839853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL NR51 CRACKED AT FWD END FASTENER HOLE.  TRIMMED OUT CRACK FROM FLOOR PANEL NR51 WEB (1.7"X 2.2") IAW SRM 53-01 FIG 4 SHT.4 PERFORMED HFEC INSP OF CUTOUT AREA IAW NDT SPM 06-10-01.001 NO CRACKS NOTED.  FABBED REPAIR FILLER & DOUBLER FROM .020 7075T6, LOT NR1022528 & INSTALLED IAW SRM 51-10-2, 51-10-4, 51-30-2, & 53-01, FIG 4, SHT 4.
